MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH18
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Congenital Defect/Deformity (1782); Death (1802); No Information (3190)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that 10 days post implant of this pulmonary valved conduit, the device was replaced due to unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received information that the device was explanted and replaced with a 20 mm pulmonary valved conduit due to high gradients and a residual ventricular septal defect.Following the replacement procedure, the patient returned from the operating room in kidney failure.Additional information was received that 31 days following implant the patient died.The cause of death was not received.There was no allegation against the valve or its function nor was there any allegation that the valve contributed to the patient¿s death.It is unknown if an autopsy was performed.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6814600
Report Number2025587-2017-01460
Device Sequence Number13702873
Product Code MWH
UDI-Device Identifier00643169616868
UDI-Public00643169616868
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Model Number200SH18
Device Catalogue Number200SH18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight67